MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CRANIOS REINFORCED FAST SET PUTTY 10CC-STERILE; METHYL METHACRYLATE FOR CRANIOPLASTY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CRANIOS REINFORCED FAST SET PUTTY 10CC-STERILE; METHYL METHACRYLATE FOR CRANIOPLASTY
Model Number 615.10.01S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Post Operative Wound Infection (2446)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent removal of the two (2) cranios fast set putty 10cc to wash out infections since the incision had drainage.Originally, the patient underwent a bicoronal craniotomy on (b)(6) 2019.A head ct scan was taken on (b)(6) 2020.The surgeon took the patient back to the operating room and washed/debrided out the infection.Procedure and patient outcome were unknown.Apparently surgeon had five (5) such cases where he had to wash out the patients.This complaint captures 5th case, other 4 cases are captured under related (b)(4).This report is for one (1) cranios reinforced fast set putty 10cc-sterile.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h6: investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device history lot part # 615.10.01s synthes lot # dse0562 supplier lot # dse0562 release to warehouse date: mar 08, 2017 expiration date: aug 28, 2018 supplier: dsm biomedical - kensey nash no ncr's were generated during production.Device history review review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CRANIOS REINFORCED FAST SET PUTTY 10CC-STERILE
Common Device Name
METHYL METHACRYLATE FOR CRANIOPLASTY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11269141
Report Number2939274-2021-00634
Device Sequence Number11546282
Product Code GXP
UDI-Device Identifier10887587058658
UDI-Public(01)10887587058658
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K102018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2018
Device Model Number615.10.01S
Device Catalogue Number615.10.01S
Device Lot NumberDSE0562
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/27/2021
Supplement Date Received by Manufacturer02/24/2021
Initial Report FDA Received Date02/02/2021
Supplement Report FDA Received Date03/01/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR